# SDR FDEA202101130069

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,574 hours, 29,245 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0541B
- Condition: Failed
- Location: Te Flap System
- Part time: 321 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TRAILING EDGE FLAP ASYM FLAPS STUCK BETWEEN UP AND 1 FOLLOWED QRH EMERGENCY DECLARED.  REMOVED BRACKET AND 4 WIRE BUNDLE SUPPORT CLAMPS ABOVE THE RIGHT FLAP POSITION TRANSMITTER TO GAIN ACCESS TO THE POSITION TRANSMITTER BOLTS.  PERFORMED BITE TEST ON FSEU AND FOUND ON NR 1 FSEU MESSAGE NUMBER 221 AND RIGHT FLAP TRANSMITTER WIRING.  OPERATED FLAPS AND NOTED A NEEDLE SPLIT BETWEEN 20 AND 25.  RIGHT NEEDLE STAYED AT 25 AND THE LEFT WENT ON TO 30 AS THE FLAPS CONTINUED ON TO 30.  THE RIGHT FLAP HAD NO POSITION INDICATION ON THE NR 1 FSEU DURING THE FLAP EXTENSION, THE LEFT APPEARED NORMAL.  REMOVED RT FLAP TRANSMITTER, REF AMM 27-58-03-4.  THE RIGHT FLAP HAD NO POSITION INDICATION ON THE NR 1 FSEU DURING THE FLAP EXTENSION.   R & R RT FLAP TRANSMITTER, REF AMM 27-58-03-4.  PERFORMED TEST OF FLAPS, REF AMM 27-58-01-5.  CHECKS NORMAL A/C OK FOR SERVICE.
